MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1412
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was received by amt from the fda on 10/26/2020.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.We have reached out to the customer in attempts to retrieve the device for examination and additional information regarding the report.The return process is in progress with device expected to be received in the near future.Since the device was not returned yet, a visual and functional evaluation could not be performed and device failure cannot be confirmed at this time.A device history review was run on the provided lot number with no anomalies found and no other complaints from other reporters.Based on the provided information, the reported problem is not believed to have been caused by a manufacturing defect.Complaint # 20201193 was assigned to this report.
 
Event or Problem Description
Per original report #: (b)(4), "describe the event or problem: g-tube leaking, removed and flushed balloon noted to be leaking.What problem did the user have (check all that apply): device failed (e.G.Broke, couldn't get it to work or stopped working).".

Brand Name
MINI ONE(R) BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key10900187
Report Number1526012-2020-00018
Device Sequence Number2539153
Product Code KNT
UDI-Device Identifier00842071100148
UDI-Public(01)00842071100148(17)230501(10)200526-034
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2023
Device Model NumberM1-5-1412
Device Catalogue NumberM1-5-1412
Device Lot Number200526-034
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1